MathSciNet Relay Station
MathSciNet bibliographic data
MR1122974 (92g:28035) 28D20 (11K55)
Alexander, J. C.; Zagier, Don The entropy of a certain infinitely convolved Bernoulli measure. J. London Math. Soc. (2) 44 (1991), no. 1, 121–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement